# SDR 2004F00381

- Difficulty date: January 8, 2004
- Submitted: September 16, 2004
- Operation: Air carrier
- Aircraft: N508QS
- Make and model: Gulstm GULFSTREAMGV
- Aircraft serial: 631
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Wings
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE, INSPECTED THE LEFT AND RIGHT OUTBOARD WING RIBS P/N 1159W53025-5 AND 6, DRY BAY FOR CRACKS.  CHORD WISE CRACKS MEASURING APPROXIMATELY 4 INCHES IN LENGTH WERE DETECTED AT THE LOWER FORWARD RADIUS OF THE 5 AND 6 RIBS.  (M)
